# SDR CALA2013090290929

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 50,448 hours, 19,968 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED BURNING SMELL IN AFT GALLEY, COULD NOT LOCATE SOURCE.  DEBRIEFED CABIN CREW & FLIGHT ATTENDANTS OF NATURE OF SMELL & THEY SUSPECT SOMETHING OF A BURNT FOOD ODOR & NOT ELECTRICAL.   WE SENT IN THE BACK & UNABLE TO DETECT ANY SORT OF ABNORMAL SMELL.  CONCURRED WITH FLIGHT CREW & RAN BOTH ENGINES.  ACCOMPLISHED ELECTRIC POWER TRANSFER CHECKS WITH GALLEY POWER ON & OFF. ALL OKAYED, NO SMELL OR ODOR NOTED IN VICINITY.
